# SDR VNAA2015020700004

- Difficulty date: February 7, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 26,432 hours, 26,674 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT THRUST REVERSER UNLOCKED MESSAGE APPEARED AND EXTINGUISHED IN FLIGHT. CREW DIVERTED AND LANDED SAFELY.
